In 2007 I was diagnosed with Degenerative Disc Disease with a herniation of the L5/S1. It caused painful sciatica in my left leg and I needed cortisone shots and physical therapy. The pain went away and hasn't returned in my leg, sometimes I feel pain in the hip area and lower back but it is not as severe as it was in 2008. Also in 2007 I was also experiencing intense upper back pain that radiated to my neck and right arm, also had headaches. Last year I began to get headaches, neck pain and upper back pain along with a congested feeling in my chest. I was first diagnosed with sinusitis but after a negative CT scan of my sinuses and X-ray of my chest I was diagnosed with migraines. Then a month ago I began having sharp stabbing pain in my lower left abdomen that radiates into the rest of my abdomen, along with side and mild lower back pain, loss of appetite due to abdominal discomfort, headaches, neck pain with twitching muscles, and extreme fatigue.
The doctors have done blood work and lab tests to check kidney health, anemia, gastrointestinal problems, diabetes, celiac disease, reproductive health, and other things, but all the tests came back negative. I am beginning to have upper back pain again with headaches, and last night I sneezed and had a sharp pain in my back. Before I invest in expensive tests like ultrasounds of my abdominal area and a colonoscopy, that the doctor wants to order, I want to know if anyone has had these symptoms and if anyone knows if this could possibly be related to my back either the L5/S1 or thoracic area. It would be better to get tests on the right area and not spend money on unnecessary tests.
Note: I have only had an MRI to my cervical and lumbar spine area, with only DDD found in my lumbar area. Also in 2004 I was in a car accident and experienced whiplash but was find the next day so never went to the doctor.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?